# SDR SWIA200922579

- Difficulty date: September 10, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 18,699 hours, 15,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 10 CEILING EMERGENCY FLOOD LIGHT INOP.  (FLT 6735)  RELAMPED EMERGENCY LIGHT.
